# SDR GLBA97079

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3400 · Navigation System
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - AIR TURN BACK, AFTER CAPTAINS ALTIMETER, ALTITUDE PRESELECT, TCAS AND TRANSPONDER FAILED.  MAINTENANCE CLEANED SEVERAL CANNON PLUGS.  (M)
